# SDR ASAA12510986

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 14,652 hours, 4,722 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE ILLUMINATED AFTER PUSHBACK.  ACCOMPLISHED QRH PROCEDURE.  OPS NORMAL.  NO FURTHER ACTION REQUIRED.  REF FIM TASK 34 61 00 810 835.
